# SDR U43R2010FA0000195

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: General aviation
- Aircraft: N317AF
- Make and model: Diamon DA 40
- Aircraft serial: 401061
- Aircraft time: 548 hours
- Engine: Lyc IO360M1A
- Engine time: 548 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Housing
- Part number: D4171662030
- Condition: Damaged
- Location: Alt Air Valve
- Part time: 548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THREADS ON THE ALTERNATE AIR VALVE BODY WERE STRIPPED OUT COMPLETELY.  THE CONTROL CABLE WAS NO LONGER ATTACHED TO THE VALVE BODY, AS A RESULT THE VALVE BODY WAS FREE TO ROTATE WITHOUT RESTRICTIONS.  SO THE ENGINE COULD BE GETTING UNFILTERED AIR.
